MathSciNet Relay Station
MathSciNet bibliographic data
MR987051 11K65 (11N60 20D20 20P05)
Pálfy, P. P.; Szalay, M. Further probabilistic results on the symmetric $p$-groups. Acta Math. Hungar. 53 (1989), no. 1-2, 173–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement